Integral inequalities related to Wirtinger’s result

[thumbnail of 10.2478_gm-2021-0013.pdf]
10.2478_gm-2021-0013.pdf - Published Version (314kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2022) Integral inequalities related to Wirtinger’s result. General Mathematics, 29 (2). pp. 37-55. ISSN 1584-3289


In this paper we establish some natural consequences of the Wirtinger integral inequality. Applications related to the trapezoid unweighted and weighted inequalities, of Fejér’s inequality for convex functions and of Grüss’ type inequalities are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.2478/gm-2021-0013
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords applied mathematics, integral inequalities, Writinger's result, convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login